lfttop lfttop
Reach Pharmacy :: Medicines :: Pain Relief :: Paracetamol
image
Products
Sort by: Alphabetically Price Default
image
Galpharm paracetamol 500mg
Effective pain relief
Size:  16 caplets
Our price: 0.45   ( including VAT 20.00% )

Market price: 0.50  save 0.05
Quantity

Lemsip Max Cold & Flu Lemon
All in one. Lemon flavour. Phenylephrine Hcl, paracetamol, guaifenesin. Contains paracetamol.
Size:  10
Our price: 4.29   ( including VAT 20.00% )

Market price: 4.99  save 0.70
Quantity

Panadol extra soluble tablets
Extra effective pain reliever, fast acting, tough on pain, easy on the stomach.
Size:  24 soluble tablets.
Our price: 3.57   ( including VAT 20.00% )

Market price: 3.97  save 0.40
Quantity

Paracetamol 500mg
For the relief of mild to moderate pain and the symptoms of clods and flu. Please read the enclosed leaflet for more information about this product.
Size:  32 tablets
Our price: 0.87   ( including VAT 20.00% )

Market price: 1.11  save 0.24
View details

Paramol **NOW BACK IN STOCK**
You can't hit pain much harder.
Size:  12 tablets
Our price: 3.09   ( including VAT 20.00% )

Market price: 3.29  save 0.20
View details

Solpadeine Max Paracetamol Tablets
Maximum strength pain relief.
Size:  30 Tablets
Our price: 6.59   ( including VAT 20.00% )

Market price: 6.99  save 0.40
View details



image image